Alert archive / Illinois / Tornado Warnings in 2023
Tornado Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 31, 2023, 4:25 PM CDT for Bureau County, Henry County, Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 4:25 PM CDT (21:25 UTC)
- Expired
- Mar 31, 2023, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:25 PM CDT | HAIL 1.75 | Neponset, IL | CYLE DICKENS NWS CHAT. |
| Mar 31, 5:02 PM CDT | HAIL 1 | 2 N Van Orin, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WFUS53 KDVN 312125
TORDVN
ILC011-073-312215-
/O.NEW.KDVN.TO.W.0010.230331T2125Z-230331T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
425 PM CDT Fri Mar 31 2023
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
East central Henry County in northwestern Illinois...
Bureau County in north central Illinois...
* Until 515 PM CDT.
* At 425 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Neponset, or 8 miles northeast of Kewanee, moving
northeast at 55 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Buda around 430 PM CDT.
Wyanet and Manlius around 435 PM CDT.
Princeton, Walnut and Bureau County Fairgrounds around 445 PM
CDT.
Other locations in the path of this tornadic thunderstorm include
Ohio, Malden, Dover, Kasbeer, Van Orin, Zearing, La Moille and
Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4123 8969 4123 8987 4135 8996 4159 8964
4158 8917 4150 8917
TIME...MOT...LOC 2125Z 235DEG 48KT 4132 8980
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Uttech3 follow-up statements
528
WWUS53 KDVN 312136
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
436 PM CDT Fri Mar 31 2023
ILC073-312146-
/O.CAN.KDVN.TO.W.0010.000000T0000Z-230331T2215Z/
Henry IL-
436 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR EAST CENTRAL HENRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
and northwestern Illinois.
LAT...LON 4127 8962 4125 8979 4152 8973 4159 8964
4158 8917 4150 8917
TIME...MOT...LOC 2136Z 237DEG 50KT 4139 8960
$$
ILC011-312215-
/O.CON.KDVN.TO.W.0010.000000T0000Z-230331T2215Z/
Bureau IL-
436 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN
BUREAU COUNTY...
At 436 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wyanet, or near Princeton, moving northeast at 60
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bureau County Fairgrounds around 440 PM CDT.
Princeton, Dover and Kasbeer around 445 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Ohio, Malden, Zearing, La Moille, Arlington and Van Orin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4127 8962 4125 8979 4152 8973 4159 8964
4158 8917 4150 8917
TIME...MOT...LOC 2136Z 237DEG 50KT 4139 8960
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Uttech958
WWUS53 KDVN 312147
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
447 PM CDT Fri Mar 31 2023
ILC011-312215-
/O.CON.KDVN.TO.W.0010.000000T0000Z-230331T2215Z/
Bureau IL-
447 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN BUREAU COUNTY...
At 447 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Kasbeer, or near Princeton, moving northeast at 55
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ohio and Malden around 450 PM CDT.
Van Orin and Zearing around 455 PM CDT.
Other locations in the path of this tornadic thunderstorm include La
Moille and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4132 8953 4132 8968 4152 8957 4159 8953
4158 8917 4150 8917
TIME...MOT...LOC 2147Z 234DEG 46KT 4146 8946
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Uttech458
WWUS53 KDVN 312201 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
501 PM CDT Fri Mar 31 2023
ILC011-312215-
/O.CON.KDVN.TO.W.0010.000000T0000Z-230331T2215Z/
Bureau IL-
501 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN BUREAU COUNTY...
At 501 PM CDT, a severe thunderstorm capable of producing a tornado
was located over La Moille, or 9 miles west of Mendota, moving
northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Bureau County, including the following locations...
Zearing, Kasbeer, Van Orin, Dover, Malden, Arlington and Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4142 8933 4141 8950 4159 8944 4158 8917
4150 8917
TIME...MOT...LOC 2201Z 234DEG 43KT 4154 8930
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
UttechWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:03 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 31, 3:03 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
303 PM CDT Fri Mar 31 2023
.SYNOPSIS...
Issued at 302 PM CDT Fri Mar 31 2023
18z surface data has strong low pressure in western Iowa between
KSLB and KCIN. The warm front ran east from the storm across
northern Iowa into southern Wisconsin. The strong cold front ran
south from the low through western Missouri. Dew points were in the
50s and 60s east of the low into the Ohio Valley. Dew points in the
20s and 30s were behind the cold front in the Plains.
&&
.SHORT TERM...(This evening through Saturday)
Issued at 302 PM CDT Fri Mar 31 2023
Through 8 PM severe storms along the cold front will sweep through
the area. The overall forcing and wind fields will continue to
support severe storms with damaging winds with the potential for
tornadoes.
Behind the cold front winds will increase considerably overnight.
The entire area will be under a wind advisory with areas north and
east of a line from Independence, IA, to Clinton, IA, to Sterling,
IL starting at 10 PM.
Aloft the models are showing a trop fold moving through the area
during the evening hours. Surface observations in western Iowa
currently do not show anything but there is a possibility for a
period of extremely strong winds this evening that moves from west
to east across the area.
Late tonight into Wednesday very windy conditions will be seen as
strong high pressure moves in behind the strong storm system. Areas
of light rain or a rain/snow mix will be possible after midnight
before downward motions end the precipitation Wednesday morning.
Winds will slowly decrease from west to east Wednesday afternoon.
.LONG TERM...(Saturday night through Friday)
Issued at 302 PM CDT Fri Mar 31 2023
Very dynamic weather pattern across the country with another
significant storm system expected next week.
Saturday night/Sunday
Assessment...high confidence
High pressure quickly moves through the area Saturday night with
strong southerly return flow developing Sunday. The dry atmosphere
will allow a 30-35 diurnal range from the Sunday morning lows.
Sunday night through Monday night
Assessment...medium to high confidence
A front will move into the area and then stall out. A weak upper
level disturbance will provide enough lift to help generate areas of
rain with the potential for isolated thunderstorms on Monday. Cloud
cover will dictate overall temperatures but there are indications
that temperatures should average above normal, especially at night.
Attention then turns to the significant storm system.
Tuesday through Wednesday
Assessment...high confidence on another storm. Medium confidence
on specific details.
As mentioned earlier the overall flow pattern is very dynamic and
very conducive to generating powerful storm systems. The global
models differ on timing and overall details but agree that another
significant storm system will move through the Midwest.
The global models also agree that the center of the storm system
will pass west of the area. Such a track will place the area in the
warm sector.
A strong upper jet combined with strong forcing and moisture moving
into the area means more thunderstorms. From the large picture, the
setup is very favorable for strong to severe storms occurring. While
the models differ some on timing, Tuesday afternoon and evening
appears to be the most likely time for thunderstorms when the strong
cold front moves through the area.
If there is a strong dry punch with this storm system, a period of
dry conditions are possible Tuesday evening before wrap around
clouds and precipitation move into the area.
Right now the model consensus has likely to categorical pops Tuesday
and Tuesday night with slight chance to chance pops on Wednesday.
Conditions look very favorable for windy to very windy conditions
developing Tuesday night into Wednesday.
Temperatures will be well above normal on Tuesday and much colder on
Wednesday.
Wednesday night through Friday
Assessment...medium confidence
Mainly dry conditions will be seen for a majority of the period as
high pressure moves through the area. There is a weak upper level
disturbance moving through the area late Thursday night into Friday
that 'may' develop sprinkles or isolated showers.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1233 PM CDT Fri Mar 31 2023
Two rounds of severe storms will sweep through eastern Iowa and
northern Illinois through 00z/01. MVFR/VFR conditions will be
interspersed with IFR conditions in TSRA. After 00z/01 strong
gradient winds will begin developing that will cause considerable
low level mechanical turbulence. Widespread MVFR conditions will
then spread from west to east with wrap around clouds through
12z/01. Conditions will improve back to VFR after 18z/01.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
Buchanan-Clinton-Delaware-Dubuque-Jackson-Jones.
Wind Advisory until 1 PM CDT Saturday for Benton-Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Linn-
Louisa-Muscatine-Scott-Van Buren-Washington.
IL...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
Carroll-Jo Daviess-Stephenson-Whiteside.
Wind Advisory until 1 PM CDT Saturday for Bureau-Hancock-
Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
Warren.
MO...Wind Advisory until 1 PM CDT Saturday for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...08Hazardous weather outlook, Mar 31, 3:42 AM CDT, 12 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 342 AM CDT Fri Mar 31 2023 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 342 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has a Moderate Risk, or level 4 out of 5, for severe thunderstorms this afternoon and evening. The main hazards will be damaging straight line winds of 75 mph, tornadoes, and large hail. Some of the tornadoes could be strong. The thunderstorms will be very fast moving, from southwest to northeast at 60 mph. Before the storms arrive, a very high grassland fire danger is forecast due to the warm temperatures and strong winds. Any fires that occur may be difficult to control and burning should be avoided today. Strong gradient southwest winds are expected this afternoon and tonight with gusts up to 50 mph. A wind advisory is in effect. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong northwest winds gusting up to 50 mph will continue through much of Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Haase
In the hours before
Local storm report, Mar 31, 3:24 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 NE ROCK ISLAND 41.50N 90.55W
03/31/2023 E1.00 INCH ROCK ISLAND IL PUBLIC
&&
RP KINNEYLocal storm report, Mar 31, 3:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL DAVENPORT 41.56N 90.60W
03/31/2023 E0.25 INCH SCOTT IA BROADCAST MEDIA
&&
MWLocal storm report, Mar 31, 3:44 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
344 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 1 E CAMANCHE 41.79N 90.26W
03/31/2023 E0.25 INCH CLINTON IA TRAINED SPOTTER
&&
DCLocal storm report, Mar 31, 3:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL PRINCETON 41.38N 89.47W
03/31/2023 M1.00 INCH BUREAU IL TRAINED SPOTTER
RELAYED BY NWS CHICAGO.
&&
DCLocal storm report, Mar 31, 4:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO 2 SSE LANCASTER 41.26N 92.15W
03/31/2023 EF0 KEOKUK IA TRAINED SPOTTER
LARGE TORNADO ON THE GROUND.
&&
RP KINNEYLocal storm report, Mar 31, 4:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 4 W TALLEYRAND 41.30N 92.04W
03/31/2023 KEOKUK IA PUBLIC
&&
MWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:11 AM CDT | Wind Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 34 hr |
| Mar 31, 1:13 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 47 min |
| Mar 31, 2:07 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 38 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 45 min |
| Mar 31, 2:56 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 49 min |
| Mar 31, 2:59 PM CDT | Tornado Warning | DVN | Henderson, Warren | 46 min |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 49 min |
| Mar 31, 3:31 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 44 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 40 min |
| Mar 31, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 33 min |
| Mar 31, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 19 min |
| Mar 31, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren | 38 min |
| Mar 31, 5:24 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 51 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 61 min |
| Mar 31, 5:45 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 45 min |
| Mar 31, 5:54 PM CDT | Tornado Warning | DVN | Henderson, Mercer, Rock Island, Warren | 26 min |
| Mar 31, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 34 min |
| Mar 31, 5:59 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Rock Island, Warren, Whiteside | 46 min |
| Mar 31, 6:10 PM CDT | Tornado Warning | DVN | Jo Daviess | 35 min |
| Mar 31, 6:12 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 32 min |
| Mar 31, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 27 min |
| Mar 31, 6:29 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 31 min |
| Mar 31, 6:32 PM CDT | Tornado Warning | DVN | Bureau, Henry | 28 min |
| Mar 31, 6:35 PM CDT | Tornado Warning | DVN | Carroll, Stephenson, Whiteside | 25 min |
| Mar 31, 6:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 54 min |
| Mar 31, 6:41 PM CDT | Tornado Warning | DVN | Jo Daviess, Stephenson | 37 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Henry, Whiteside | 18 min |
| Mar 31, 6:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 15 min |
| Mar 31, 6:48 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 42 min |
| Mar 31, 6:59 PM CDT | Tornado Warning | DVN | Carroll, Stephenson | 25 min |
Nearby
Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.